# SDR CALA2019051700770

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 63,360 hours, 26,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-58 NO DOT; THE EMER LIGHT TEST FAILS WITH THE MESSAGE ''EPSU UNIT FWD L'' ATA 33-51-38. REMOVED AND FWD EPSU(10WL) AND FWD EPSU BATTERY IAW AMM 33- 51-38-000-002-A, 33-51-38-000-001-A, 33-51-38-400-001-A AND 33-5 1-38-400-002-A. OPS CHK GOOD IAW AMM 33-51-00-710-001-A. REMOVED AND REINSTALLED CEILING PANEL 221BC IAW A319 AMM 25-23-42- 000-001-A, AND 25-23-42-400-001-A IDT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249140  SN OFF 8099 POWER SUPPLY, C  OFF 31-3350-9-9001 8099 ON 31-3350-9-9001 8228.
